# SDR CA110509005

- Difficulty date: May 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,268 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER T/O, CLIMBING THROUGH 1500 FT, NR 1 ENGINE FAIL MESSAGE RECEIVED ALONG WITH SLIGHT YAW TO THE LT.  CREW SECURED ACFT AND RETURNED TO BASE. EMERGENCY DECLARED.  FADEC WAS CHANGED, AND THE ACFT IS BACK IN SERVICE.
